# SDR UPS05845661

- Difficulty date: October 7, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Mcd Lwr Aft Crnr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 FUSELAGE SKIN HAS A .5 INCH CRACK AT MCD LWR AFT CORNER, UNDER REMOVED SCUFF PLATE, AT PREVIOUS CUT OUT.  TRIMMED OUT CRACK AT MCD LWR AFT CORNER IAW DWG SR 08530027, FABRICATED AND INSTALLED -11 FILLERS, -4 DOUBLER AND -7 DOUBLER IAW DWG SRO8530027.
